# SDR 2008UALA03977

- Difficulty date: July 25, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 63,041 hours, 18,245 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T-CAP AFT FLANGE HAS CORROSION, CABIN FLOORBEAM, STA 1660, LBL 14.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT GSO.  CUT OUT DAMAGED SECTION, LBL 13 TO LBL 15.  INSTALLED FILLER AND 2 EA ANGLES PER MM.
